MathSciNet Relay Station
MathSciNet bibliographic data
MR27177 (10,268a) 65.0X
Goodwin, E. T.; Staton, J. Table of $\int\sp \infty\sb 0(e\sp {-u\sp {2}}/u+x) du$. Quart. J. Mech. Appl. Math. 1, (1948). 319–326.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement